I am currently on birth control pills (Ortho Tri Cyclen). On Christmas eve I had sex without a condom, but I did take all my pills on time. He also pulled out, but the night after I forgot to take my pill for until around 4 hours after and so I ended up getting Plan B 3 days after. I continued to take my pills regularly and I got my period on the 6th day of the placebo pills, which I usually get it on the 3rd day. It lasted for about 4 days, which usually lasts 6 days, and then I started my new pill pack as directed. Since then I did have weird symptoms such as fatigue, tender breasts, headache, mood swings, food cravings, and morning nausea. I usually do feel very nauseated when starting a new pack of pills. Those symptoms have gone down and I feel like normal, with the occasional food cravings. All of those side effects went away, I only had them for maybe a week? I am worried about being pregnant possibly? Since I had a period I didn't know if I still needed to be worrying.
Did you follow the Manufacturer's instructions that come with your regular birth control pills? It would be unusual to need to use emergency contraception for just 1 episode of a pill being 4 hrs late.
Plan B is a huge dose of artificial hormone for your body to deal with. It's meant for total emergencies.
The hormonal symptoms you're experiencing are due to the combination of your regular birth control hormone, & the huge dose in Plan B. It can take several months to get regular periods back & get rid of the other side effects.
Everyone is different as to how it affects them.
I'm assuming you've done a pregnancy test.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2013 • 1 answer
Posted 30 Jul 2014 • 2 answers
Posted 18 Nov 2014 • 1 answer
Birth Control Pills - On 4th day of ortho tri-cyclen, spotting from period still,and had unprotected
Posted 19 Feb 2015 • 1 answer
Taking Ortho Tri Cyclen Lo, had sex with condom but condom came off after he came, then took Plan B?
Posted 30 Dec 2015 • 1 answer